# SDR REXA2022111602557

- Difficulty date: October 15, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 33,865 hours, 23,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670319941
- Condition: Corroded
- Location: Bs 349-364 S20r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON INTERCOSTAL AT STGR 20R BETWEEN FS 349.00-364.00.   INSTALLED A NEW INTERCOSTAL   IAW  SRM 51-23-00-001-001-A01 AND SRM 51-42-21-001-001-A01.
